An Abstract Approximate Controllability Result and Applications to Elliptic and Parabolic Systems with Dynamic Boundary Conditions
MetadataShow full metadata
In this paper we prove an approximate controllability result for an abstract semilinear evolution equation in a Hilbert space and we obtain as consequences the approximate controllability for some classes of elliptic and parabolic problems subjected to nonlinear, possible non monotone, dynamic boundary conditions.
CitationBejenaru, I., Diaz, J. I., & Vrabie, I. I. (2001). An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions. Electronic Journal of Differential Equations, 2001(50), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.